Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1958, Volume 7, Pages 149–177 (Mi mmo73)  

This article is cited in 4 scientific papers (total in 5 papers)

Solution of the first boundary problem in the large for quasi-linear parabolic equations

O. A. Ladyzhenskaya

Leningrad

Full text: PDF file (3680 kB)

Bibliographic databases:
Received: 22.10.1956

Citation: O. A. Ladyzhenskaya, “Solution of the first boundary problem in the large for quasi-linear parabolic equations”, Tr. Mosk. Mat. Obs., 7, GIFML, Moscow, 1958, 149–177

Citation in format AMSBIB
\Bibitem{Lad58}
\by O.~A.~Ladyzhenskaya
\paper Solution of the first boundary problem in the large for quasi-linear parabolic equations
\serial Tr. Mosk. Mat. Obs.
\yr 1958
\vol 7
\pages 149--177
\publ GIFML
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo73}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=114050}
\zmath{https://zbmath.org/?q=an:0085.08602}


Linking options:
  • http://mi.mathnet.ru/eng/mmo73
  • http://mi.mathnet.ru/eng/mmo/v7/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Ya. Bakelman, “Geometric problems in quasilinear elliptic equations”, Russian Math. Surveys, 25:3 (1970), 45–109  mathnet  crossref  mathscinet  zmath
    2. V. S. Belonosov, “Estimates of solutions of parabolic systems in weighted Hölder classes and some of their applications”, Math. USSR-Sb., 38:2 (1981), 151–173  mathnet  crossref  mathscinet  zmath  isi
    3. O. A. Ladyzhenskaya, N. N. Ural'tseva, “A survey of results on the solubility of boundary-value problems for second-order uniformly elliptic and parabolic quasi-linear equations having unbounded singularities”, Russian Math. Surveys, 41:5 (1986), 1–31  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. G. A. Seregin, N. N. Ural'tseva, “Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)”, Russian Math. Surveys, 58:2 (2003), 395–425  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. A. Timonov, “Novyi metod chislennogo resheniya gibridnoi obratnoi zadachi vizualizatsii elektricheskoi provodimosti”, Issledovaniya po prikladnoi matematike i informatike. I, Zap. nauchn. sem. POMI, 499, POMI, SPb., 2021, 105–128  mathnet
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:264
    Full text:126

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022